L2harmonic forms on complete Riemannian manifolds

  • Michael T. Anderson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1339)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. T. Anderson, L2harmonic forms and a conjecture of Dodziuk-Singer, Bulletin Amer. Math. Soc. 13 (1985), 163–165.CrossRefMATHGoogle Scholar
  2. [2]
    M. F. Atiyah, Elliptic operators, discrete groups and Von Neumann algebras, Asterisque, 32–33 (1976), 43–72.MathSciNetMATHGoogle Scholar
  3. [3]
    R. Bishop and B. O'Neill, Manifolds of negative curvature. Trans. Amer. Math. Soc. 145 (1969), 1–49.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    A. Borel and N. Wallach, Continuous cohomology, discrete subgroups and representations of reductive groups, Ann. of Math. Studies, vol. 104 (1980).Google Scholar
  5. [5]
    R. Brooks, The fundamental group and spectrum of the Laplacian, Comm. Math. Helv. 36 (1981), 581–598.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    J. Cheeger, M. Goresky and R. Macpherson, L2cohomology and intersection homology of singular algebraic varieties, Ann. of Math. Studies, vol. 102 (1982), 303.MathSciNetMATHGoogle Scholar
  7. [7]
    J. Cheeger and M. Gromov, On the characteristic numbers of complete manifolds of bounded curvature and finite volume, Rauch Memorial Volume, I. Chavel and H. Farkas, Eds., Springer Verlag, Berlin (1985), 115–154.Google Scholar
  8. [8]
    J. Cheeger and M. Gromov, Bounds on the Von Neumann dimension of L2cohomology and the Gauss-Bonnet Theorem for open manifolds, Jour. Diff. Geo. 21 (1985), 1–34.MathSciNetMATHGoogle Scholar
  9. [9]
    J. Cheeger and M. Gromov, L2cohomology and group cohomology, Topology 25 (1986), 189–215.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    G. deRham, Varietes differentiables, Hermann, Paris (1960).Google Scholar
  11. [11]
    J. Dodziuk, DeRham-Hodge theory for L2cohomology of infinite coverings, Topology, 16 (1977), 157–165.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    J. Dodziuk, Sobolev spaces of differential forms and deRham-Hodge isomorphism, J. Diff. Geo. 16 (1981), 63–73.MathSciNetMATHGoogle Scholar
  13. [13]
    J. Dodziuk, L2harmonic forms on complete manifolds, Ann. of Math. Studies, vol. 102 (1982), 191–302.Google Scholar
  14. [14]
    H. Donnelly and F. Xavier, On the differential form spectrum of negatively curved Riemannian manifolds, Amer. J. Math 108 (1984), 169–185.MathSciNetCrossRefMATHGoogle Scholar
  15. [15]
    H. Donnelly and C. Fefferman, L2cohomology and index theorem for the Bergmann metric, Ann. of Math. 118 (1983), 593–618.MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    M. Gaffney, The heat equation method of Milgram and Rosenblum for open Riemannian manifolds, Ann. of Math. 60 (1954), 458–466.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    S. Gallot and D. Meyer, Operateur de courbure et Laplacien des formes differentielles d'une variete riemannienne, J. Math. Pure Appl. 54 (1975), 259–284.MathSciNetMATHGoogle Scholar
  18. [18]
    D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Springer Verlag, New York (1977).CrossRefMATHGoogle Scholar
  19. [19]
    D. Gromoll and W. Meyer, On complete open manifolds of positive curvature, Ann. of Math. 90 (1979), 74–90.MathSciNetMATHGoogle Scholar
  20. [20]
    K. Kodaira, Harmonic fields in Riemannian manifolds, Ann. of Math. 50 (1949), 587–665.MathSciNetCrossRefMATHGoogle Scholar
  21. [21]
    T. Lyons and D. Sullivan, Function theory, random paths and covering spaces, Jour. Diff. Geo., 19 (1984), 299–323.MathSciNetMATHGoogle Scholar
  22. [22]
    R. Mazzeo, MIT Thesis (1986).Google Scholar
  23. [23]
    H. Sealey, Some conditions ensuring the vanishing of harmonic differential forms..., Math. Proc. Camb. Phil. Soc. 91 (1982), 441–452.MathSciNetCrossRefMATHGoogle Scholar
  24. [24]
    S. Zucker, L2cohomology of warped products and arithmetic groups, Inv. Math. 70 (1982), 169–218.MathSciNetCrossRefMATHGoogle Scholar
  25. [25]
    S.-T. Yau, Problem section, Seminar on Differential Geometry, Ann. of Math. Studies vol. 102 (1982).Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Michael T. Anderson

There are no affiliations available

Personalised recommendations